# SDR TAOA099509

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 106109605
- Condition: Shorted
- Location: Nr 1 Eng
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FLT NR 6410 - EXPERIENCED A FIRE WARNING INBOUND LGA.  THE NR 1 ENGINE WAS SHUT DOWN.  FIRE WARNING PERSISTED.  DISCHARGED FIRE BOTTLES INTO THE ENGINE, FIRE WARNING STAYED ON.  AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  AFTER SHUT DOWN FIRE WARNING STAYED ON.  INSPECTION OF THE NR 1 ENGINE REVEALED NO FIRE DAMAGE OR EVIDENCE OF FIRE.  THIS SITUATION WAS DETERMINED TO BE A FALSE FIRE WARNING DUE TO A DEFECTIVE FIRE WARNING LOOP.  REPLACED THE NR 1 ENGINE FIRE WARNING SENSOR ELEMENT PER MM 26-11-12, SQUIB PER MM 26-21-71, DISCHARGE DISK PER MM 71-00-30, FIRE EXTINGUISHERS AND THE FIRE WARNING CONTROL UNIT.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.  (M)
